On a class of means of several variables

Zoltán Daróczy, Zsolt Páles

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The aim of this paper is to solve the comparison and equality problems of L-conjugate means of n ≥ 2 variables defined by (Equation presented) where L : 1n → 1 is a symmetric mean on the open real interval 1 and φ → ℝ is continuous strictly monotonie function. The homogeneous L-conjugate means are also described. In the last section, the arithmetic mean is characterized as being the only mean that is conjugate arithmetic and quasiarithmetic.

Original languageEnglish
Pages (from-to)331-341
Number of pages11
JournalMathematical Inequalities and Applications
Volume4
Issue number3
DOIs
Publication statusPublished - Jul 2001

Keywords

  • Conjugate arithmetic means
  • Convexity
  • L-conjugate means
  • Power means
  • Quasiarithmetic means

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On a class of means of several variables'. Together they form a unique fingerprint.

  • Cite this